MathSciNet Relay Station
MathSciNet bibliographic data
MR1826086 33C05 (30C15 33F05)
Driver, Kathy; Möller, Manfred Zeros of the hypergeometric polynomials $F(-n,b;\ -2n;z)$. J. Approx. Theory 110 (2001), no. 1, 74–87.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement